Jump to content

PubMed RSS Feed - - Worsening of rosacea in patients treated with dihydropyridine calcium channel blockers: a clinical observation.


rss

Recommended Posts

Worsening of rosacea in patients treated with dihydropyridine calcium channel blockers: a clinical observation.

Hypertens Res. 2011 Mar 31;

Authors: Natale F, Cirillo C, Granato C, Concilio C, Siciliano A, Credendino M, Aronne L, Calabrò P, Russo MG, Calabrò R

PMID: 21451527 [PubMed - as supplied by publisher]

http://www.ncbi.nlm.nih.gov/entrez/query.fcgi?tmpl=NoSidebarfile&db=PubMed&cmd=Retrieve&list_uids=21451527&dopt=Abstract = URL to article

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...